Volume 16, Number 3
Previous Issue Next Issue

K. Feng

J. Comp. Math., 16 (1998), pp. 193-202.

Preview Full PDF 317 3442 Abstract

Xinming Xiang

J. Comp. Math., 16 (1998), pp. 203-212.

Preview Full PDF 334 3423 Abstract

Xiaohai Liao & Aihui Zhou

J. Comp. Math., 16 (1998), pp. 213-220.

Preview Full PDF 304 3419 Abstract

Zhongzhi Bai, Deren Wang & D.J. Evans

J. Comp. Math., 16 (1998), pp. 221-238.

Preview Full PDF 333 3456 Abstract

Weizhu Bao

J. Comp. Math., 16 (1998), pp. 239-256.

Preview Full PDF 315 3429 Abstract

Ping Zhu

J. Comp. Math., 16 (1998), pp. 257-266.

Preview Full PDF 318 3482 Abstract

Ruisong Ye

J. Comp. Math., 16 (1998), pp. 267-274.

Preview Full PDF 332 3441 Abstract

Bainian Lu, Guohua Wan & Bolin Guo

J. Comp. Math., 16 (1998), pp. 275-288.

Preview Full PDF 335 3470 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard